| Catalog Number |
787626 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during ureteral flexible lithotripsy, prior to placement of the left ureter, the optima packing stent was opened and found to be broken and unusable, so the new optima stent was reopened to complete the placement of the tube stay.The surgery was prolonged and there was a delay in surgery.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Instructions for use were reviewed for this investigation and found to be adequate.Corrections: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.